Automatic proof of graph nonisomorphism

Arjeh Cohen, Jan Knopper, Scott Murray

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)211-229
    Number of pages19
    JournalMathematics in Computer Science
    Volume2
    Issue number2
    Publication statusPublished - 2008

    Cite this

    Cohen, A., Knopper, J., & Murray, S. (2008). Automatic proof of graph nonisomorphism. Mathematics in Computer Science, 2(2), 211-229.
    Cohen, Arjeh ; Knopper, Jan ; Murray, Scott. / Automatic proof of graph nonisomorphism. In: Mathematics in Computer Science. 2008 ; Vol. 2, No. 2. pp. 211-229.
    @article{d9fb56ef091545c497bdb45dcb18d812,
    title = "Automatic proof of graph nonisomorphism",
    author = "Arjeh Cohen and Jan Knopper and Scott Murray",
    year = "2008",
    language = "English",
    volume = "2",
    pages = "211--229",
    journal = "Mathematics in Computer Science",
    issn = "1661-8270",
    publisher = "Birkhauser Verlag Basel",
    number = "2",

    }

    Cohen, A, Knopper, J & Murray, S 2008, 'Automatic proof of graph nonisomorphism', Mathematics in Computer Science, vol. 2, no. 2, pp. 211-229.

    Automatic proof of graph nonisomorphism. / Cohen, Arjeh; Knopper, Jan; Murray, Scott.

    In: Mathematics in Computer Science, Vol. 2, No. 2, 2008, p. 211-229.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Automatic proof of graph nonisomorphism

    AU - Cohen, Arjeh

    AU - Knopper, Jan

    AU - Murray, Scott

    PY - 2008

    Y1 - 2008

    M3 - Article

    VL - 2

    SP - 211

    EP - 229

    JO - Mathematics in Computer Science

    JF - Mathematics in Computer Science

    SN - 1661-8270

    IS - 2

    ER -

    Cohen A, Knopper J, Murray S. Automatic proof of graph nonisomorphism. Mathematics in Computer Science. 2008;2(2):211-229.